# SDR SWIA971595

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Condition: Unknown
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OUTBOARD LEFT AND RIGHT STABILIZER AND MIDDLE AND OUTBOARD RIGHT WING BOOTS FAIL BOTH TIMERS AND CYCLES.  FAILURE OCCURED EN ROUTE BLI.  RETURNED TO SEA.  REPLACED MIDDLE WING BOOT EJECTOR FLOW CONTROL VALVE IAW MM 30-70-04.  REPLACED RIGHT ENGINE PRESSURE REG IAW MM 30-00-00.  PERFORMED ENGINE RUNS, OPS CHECKS GOOD.
